Conference Session Plan

Day 1
TIME TITTLE
9.00 - 9.45 am Registration
10.00 - 12.00 pm Inaugural Ceremony
12:00 pm to 1 :00 pm Discussion
1:00 pm to 2 :00 pm Lunch Break
PLENARY 1
Positioning Kerala: by CDS (2.00 -4.00 pm)
2.00 - 2.15 pm Women’s work and the NREGS
2.15 - 2.30 pm Landholding, technology and women’s work
2.30 - 2.45 pm International migration from Kerala, gender and family
2.45 - 3.15 pm DISCUSSION
3.15 - 3.30 pm Gender differences in the utilization of inpatient care by the elderly
3.30 - 3.45 pm Sex Ratio
3.45 - 4.00 pm DISCUSSION
4.00 - 4.15 pm TEA/COFEE BREAK
4.15 - 5.45 pm PLENARY 2
4.15 - 5.45 pm
(60 mins presentation
+30 mins discussion)
Exclusions: Caste, Ethnicities, Region
DISCUSSION
5.45 - 6.45 pm POSTER PRESENTATIONS
7.00 pm onwards GALA DINNER
Day 2
TIME TITTLE
8.30 - 9.00 Registration
9.00 - 10.30 am PLENARY 3
9.00 - 10.00 am Gender and Collective Bargaining with a focus on old and new forms of labour mobilizations
10.00 - 10.30 am Discussion
10.30 - 10.45 am TEA/COFEE BREAK
10.45 -12.15 pm Parallel Sessions
20 mins presentation+10 mins discussion for each pape Linking Institutions and Livelihoods: Reflections on Women, Work, Skills and Collective Bargaining
10.45 - 11.05 am Accessing gender justice against domestic violence and sexual harrassment
11.05 - 11.25 pm Developmental Citizenship and Gender in Contemporary India and Kerala
11.25 - 11.45 pm Questions of Citienship in Gendered Migration for work and in Transnational family life
11.45 - 12.15 pm DISCUSSION
Panel Discussion (12.30 - 1.30 pm)
12.15 - 1.15 pm (30 mins presentation+30 mins discussion) Masculinities
1.15 - 2.15 pm LUNCH BREAK
2.15 - 3.45 pm Plenary 4
2.15 - 3.15 pm Privatisation of Health and Education
3.15 - 3.45 pm DISCUSSION
3.45 - 4.00 pm TEA/COFEE BREAK
4.00 -5.30 pm Parallel Sessions
20 mins presentation+10 mins discussion for each paper Education
4.00 - 4.20 pm Situating gender in education – Interrogating policies and their impact on access, retention, quality.
4.20 - 4.40 pm Impact of Education on Women's Health, skills and employment and empowerment
4.40 - 5.00 pm Re-imagining Women’s education: Perspectives from movements and struggles
5.00 - 5.30 pm DISCUSSION
DINNER (on your own)
Day 3
TIME TITTLE
8.30 - 9.00 Registration
9.00 - 10.30 am Parallel Sessions
20 mins presentation+10 mins discussion for each paper Gender Equality and Social Protection in An Era of Globalization
9.00 - 9.20 am Globalisation and Growing Inequalities
9.20 - 9.40 am Protecting the poorest and most vulnerable in a globalising world
9.20 - 9.40 am Protecting the poorest and most vulnerable in a globalising world
9.40 - 10.00 am Exacerbating Gender Inequalities: Equal laws and Unequal Outcomes
10.00 - 10.30 am DISCUSSION
9.00 -10.30 am Parallel Sessions
20 mins presentation+10 mins discussion for each paper Engendering Governance
9.00 - 9.20 am Policies, Institutions and Practices
9.20 - 9.40 am Gender and Local Governance (Kudumbashree)
9.40 - 12.00 am Engendering Governance Vs.Civil Society, Market, Media and Political Parties
10.00 - 10.30 am DISCUSSION
10.30 - 10.45 am TEA/COFEE BREAK
10.45 -11.45 pm Panel Discussion
2.00 - 3.30 pm Rapporteur Report Presentation; DISCUSSION
10.45 - 11.45 pm (30 mins presentation+30 mins discussion) Disability: Changing the Power Equation
10.45 -11.45 pm Special Session
20 mins presentation+10 mins discussion for each paper Self-help or Social Transformation: The Role of Women in Local Governance in Kerala, India, and South Africa
11.45 - 12.05 am Making space for women in urban governance? Leadership and claims-making in a Kerala slum
12.05 - 12.25 pm 'Practising Women's Agency in South Africa: Reflections on Women in Governance'
12.25 - 12.45 pm 'Women's Access to Resources in Two Highly Disadvantaged Communities in Kerala
12.45 - 1.15 pm DISCUSSION
11.45 - 1.15 pm Rapporteur Report Consolidation; DISCUSSION (INTERNAL)
1.15 - 2.15 pm LUNCH BREAK
2.15 - 3.45 pm Rapporteur Report Presentation; DISCUSSION
3.45 - 4.00 pm TEA/COFEE BREAK
4.00 - 6.00 pm Valedictory Ceremony Declaration of ICGE Statement 2015
7.00 onwards DINNER RECEPTION